Detail publikace

The compactificability classes: The behavior at infinity

Kovár, Martin Maria

Originální název

The compactificability classes: The behavior at infinity

Anglický název

The compactificability classes: The behavior at infinity

Jazyk

en

Originální abstrakt

We study the behavior of certain spaces and their compactificability classes at infinity. Among other results we show that every noncompact, locally compact, second countable Hausdorff space X such that each neighborhood of infinity (in the Alexandroff compactification) is uncountable, has C(X)=C(R). We also prove some criteria for (non-) comparability of the studied classes of mutual compactificability.

Anglický abstrakt

We study the behavior of certain spaces and their compactificability classes at infinity. Among other results we show that every noncompact, locally compact, second countable Hausdorff space X such that each neighborhood of infinity (in the Alexandroff compactification) is uncountable, has C(X)=C(R). We also prove some criteria for (non-) comparability of the studied classes of mutual compactificability.

Dokumenty

BibTex


@article{BUT43774,
  author="Martin {Kovár}",
  title="The compactificability classes: The behavior at infinity",
  annote="We study the behavior of certain spaces and their
compactificability classes at infinity. Among other results we show that every noncompact, locally compact, second countable Hausdorff space X such that each neighborhood of infinity (in
the Alexandroff compactification) is uncountable, has C(X)=C(R). We also prove some criteria for
(non-) comparability of the studied classes of mutual compactificability.",
  chapter="43774",
  journal="International Journal of Mathematics and Mathematical Sciences",
  number="Article ID 24370",
  volume="2006",
  year="2006",
  month="december",
  pages="1--12",
  type="journal article - other"
}